# SDR DALA2019061093487

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 81 hours, 40 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK MOVEABLE FAIRING PIVOT COVER MISSING, INSTALLED A NEW FLAP TRACK PIVOT COVER ON LEFT I/B, O/B FAIRING
